MathSciNet Relay Station
MathSciNet bibliographic data
MR3084427 14L99 (16G20)
Cerulli Irelli, G.; Feigin, E.; Reineke, M. Desingularization of quiver Grassmannians for Dynkin quivers. Adv. Math. 245 (2013), 182–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement